| Model Number |
367844 |
| Medical Device Problem Codes |
Short Fill (1575); Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes there was under-fill or low draw of a tube with blood.This event occurred 11 times.The following information was provided by the initial reporter.The customer stated: the "tubes are underfilling.No medical intervention as this is for a clinical study only.".
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary bd received 6 samples for investigation.The samples were evaluated by draw testing and the indicated failure mode for underfill with the incident lot was not observed.Additionally, 10 retention samples from bd inventory were evaluated by draw testing and no issues were observed relating to underfill as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h10.